To find a nearest store, click here to use our store locator.
Temporarily Low Stock Online - Please Try Your Local Store
Please read the conditions below and check the box to enable purchase of this product.
If you order 2 or more of this product for the same person it will be upgraded to a Prescription Medicine and you will be required to send prescription for your order.
Codral Cold & Flu Day & Night New Formula Tablets 48
Relieves: Cold & Flu symptoms Relieves: Headaches and fever Relieves: Body aches Relieves: Blocked and runny nose
How It Works: Codeine Phosphate and Paracetamol are analgesics that treat pain by blocking the body's production of prostaglandin (which causes nerve fibres to send the pain signal to the brain). Codeine Phosphate can also act as a cough suppressant.
Phenylephrine Hydrochloride is a decongestant that allows drainage in the sinuses and nose by constricting blood vessels.
Chlorpheniramine Maleate is an antihistamine to relieve sneezing, watery eyes and itchy and runny noses and also assists in allowing rest.
f coughing persists, consult your healthcare professional.
If you have high blood pressure, see your doctor before taking this product.
This product may affect sleep - if affected, do not take for several hours before going to bed.
-Consult the pharmacist for assessment of the degree of asthma severity.
-When recommending products containing phenylephrine to diabetic patients, consult the pharmacist for an assessment of the diabetic patient.
Each day tablet contains:
Each day tablet contains: Paracetamol 500mg Codeine Phosphate 9.5mg Phenylephrine Hydrochloride 5mg
Each night tablet contains: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Chlorpheniramine Maleate 2mg
Adults and children 12 years and over: 2 white day tablets morning and afternoon 2 white night tablets at bedtime
Do not administer to children under 12 years of age, without medical advice.
QCPP accreditation details:
Virginia. 1806 Sandgate Rd, Virginia Qld 4014. Proprietors - Sam Gance and Jeffrey Wasley. Pharmacist available - Monday to Friday 8am to 7pm (Qld time) Saturday and Sunday 9am to 4pm (Qld time)
*Please note that not all products available online are available in the stores. In addition, some stores may have slightly different prices on selected lines. *All crossed through prices on ePharmacy Online are
Recommended Retail Prices (RRP). These are shown to give you an indication of the saving you will make compared to buying from a standard retail pharmacy. These prices have been obtained through regular price
matching and are actual prices from retail stores. We cannot show RRP prices for all products due to database restrictions and the fact that some of our products cannot be purchased in retail pharmacies. Actual
product or product packaging delivered may vary slightly from product image shown.
*Always read the label. Use only as directed. If symptoms persist, see your Healthcare Professional. Vitamins may only be of assistance if your dietary intake is inadequate.